Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 16, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 13, 2006, 10:29 PM CDT for Milwaukee County, Ozaukee County, Wisconsin. It was in force for 59 min. 20 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2006, 10:29 PM CDT (03:29 UTC)
- Expired
- Apr 13, 2006, 11:28 PM CDT
- In force
- 59 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Milwaukee County, WI, Ozaukee County, WI
The radar
The Milwaukee radar (KMKX), 69 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 10:30 PM CDT | HAIL 2.5 | Nnw Brown Deer, WI | |
| Apr 13, 10:30 PM CDT | HAIL 2.5 | Nw Brown Deer, WI | |
| Apr 13, 10:40 PM CDT | HAIL 1.25 | Milwaukee, WI | .5 MILE NNW OF NORTH 60TH ST. AND WEST GOOD HOPE ROAD. |
| Apr 13, 10:40 PM CDT | HAIL 1.25 | Milwaukee, WI | .5 MILE NNW OF NORTH 60TH ST. AND WEST GOOD HOPE ROAD. |
| Apr 13, 10:40 PM CDT | HAIL 1.75 | 4 Nw Milwaukee, WI | NORTH OF HAMPTON AND JUST WEST OF 76TH STREET. |
| Apr 13, 10:43 PM CDT | HAIL 2 | 2 Sw Brown Deer, WI | |
| Apr 13, 10:44 PM CDT | HAIL 0.5 | Wauwatosa, WI | |
| Apr 13, 10:44 PM CDT | HAIL 1.75 | Saukville, WI | |
| Apr 13, 10:45 PM CDT | HAIL 1.75 | Thiensville, WI | |
| Apr 13, 10:46 PM CDT | HAIL 1 | Nnw Brown Deer, WI | |
| Apr 13, 10:46 PM CDT | HAIL 1.75 | 1 W Grafton, WI | |
| Apr 13, 10:47 PM CDT | HAIL 1 | Glendale, WI | |
| Apr 13, 11:01 PM CDT | HAIL 0.88 | Milwaukee, WI | 19TH AND WELLS...WISN STUDIOS. |
| Apr 13, 11:03 PM CDT | HAIL 0.88 | West Allis, WI | CORNER OF 67TH PLACE AND GRANT. |
| Apr 13, 11:06 PM CDT | HAIL 0.5 | Milwaukee, WI | |
| Apr 13, 11:09 PM CDT | HAIL 0.5 | 1 Sse West Allis, WI | |
| Apr 13, 11:09 PM CDT | HAIL 1 | 3 Se West Allis, WI | |
| Apr 13, 11:10 PM CDT | HAIL 1 | 3 S Milwaukee, WI | 27TH AND OKLAHOMA. |
| Apr 13, 11:10 PM CDT | HAIL 1 | West Allis, WI | |
| Apr 13, 11:15 PM CDT | HAIL 1.25 | Milwaukee, WI | REPORTED ON THE MARQUETTE UNIVERSITY CAMPUS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 8:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1721 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 543 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 140329 SVRMKX WIC079-089-140445- /O.NEW.KMKX.SV.W.0016.060414T0329Z-060414T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1029 PM CDT THU APR 13 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OZAUKEE COUNTY IN SOUTHEAST WISCONSIN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN * UNTIL 1145 PM CDT * AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 13 MILES WEST OF WAUWATOSA...OR ABOUT NEAR PEWAUKEE...AND MOVING EAST AT 70 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WAUWATOSA...WEST ALLIS...GREENFIELD AND CEDARBURG AROUND 1035 PM CDT... WHITEFISH BAY...GLENDALE...FOX POINT AND MILWAUKEE AROUND 1040 PM CDT... ST. FRANCIS AROUND 1045 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4348 8803 4295 8805 4295 8744 4344 8744 $$ COLLAR/HENTZ
2 follow-up statements
000 WWUS53 KMKX 140406 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1105 PM CDT THU APR 13 2006 WIC089-140412- /O.CAN.KMKX.SV.W.0016.000000T0000Z-060414T0445Z/ OZAUKEE WI- 1105 PM CDT THU APR 13 2006 ...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR OZAUKEE COUNTY HAS MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. LAT...LON 4317 8803 4295 8805 4295 8744 4326 8744 $$ WIC079-140445- /O.CON.KMKX.SV.W.0016.000000T0000Z-060414T0445Z/ MILWAUKEE WI- 1105 PM CDT THU APR 13 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR MILWAUKEE COUNTY... AT 1100 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE. THIS STORM WAS LOCATED NEAR WEST ALLIS...MOVING EAST AT 60 MPH. NUMEROUS REPORTS OF HAIL BETWEEN GOLFBALL AND BASEBALL SIZE HAVE BEEN REPORTED WITH THIS STORM. THIS IS A VERY DANGEROUS STORM THE SEVERE THUNDERSTORM WILL BE NEAR... MITCHELL INTERNATIONAL AIRPORT AND SAINT FRANCIS BY 1110 PM CDT CUDAHY BY 1113 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. LAT...LON 4317 8803 4295 8805 4295 8744 4326 8744 $$ WOOD
000 WWUS53 KMKX 140428 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1128 PM CDT THU APR 13 2006 WIC079-140436- /O.CAN.KMKX.SV.W.0016.000000T0000Z-060414T0445Z/ MILWAUKEE WI- 1128 PM CDT THU APR 13 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR MILWAUKEE COUNTY HAS MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. LAT...LON 4317 8803 4295 8805 4295 8744 4326 8744 $$ WOOD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:34 PM CDT, 6 hours 55 minutes earlier.
Area forecast discussion, Apr 13, 3:34 PM CDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 PM CDT THU APR 13 2006 .DISCUSSION...FCST FOCUS ON SEVERE POSSIBILITIES WITH THUNDERSTORMS TONIGHT...AND AGAIN ON SAT NIGHT/SUNDAY. AS EXPECTED...RETURNS ON AREA 88-D RADARS PICKING UP BEGINNING OF CONVECTIVE DEVELOPMENT IN SE MN AHEAD OF WEAK SHRT WAVE ON DAKOTAS/MN BRDR AND IN MASS CONVERGENCE ZONE AS 30 KT 850 MB WINDS ON SLATER IA PROFILER MOVE INTO RGN OF LIGHTER WINDS EVIDENCED WITH 5-10 KTS ON BLUE RIVER PROFILER. DIFFICULTY OF GETTING DEEP CONVECTION TONIGHT DUE TO LACK OF MOISTURE INDICATED BY LACK OF CEILINGS BLO 12K FT IN AREA OF DEVELOPING RADAR RETURNS. OVER SRN WI SFC DEW POINTS IN THE 40S...WITH SPC RIGHTFULLY INDICATING BEST CHC OF SEVERE WILL BE ALONG AND SOUTH OF SHARP DEW POINT GRADIENT CURRENTLY ALONG A DSM STL LINE...THAT LOOKS TO REMAIN SOUTH OF WI TONIGHT. HOWEVER 30 TO 40KT LOW LVL JET MAY BE ENOUGH TO FEED ELEVATED CONVECTION OVER RGN THIS EVENING...BRINGING A CHC OF HAIL BEFORE TURNING WEST AROUND 06Z AS TROF MOVES THRU. NRLY WINDS FOR FRI THO WK CAA AS ZONAL FLOW AND THERMAL RDG AHEAD OF WAVE ACROSS SRN CANADA KEEPS 850 TEMPS FROM DROPPING OVER CWA. LOOKING FOR TEMPS IN THE 70S WITH CHC OF PCPN IN UNSTABLE AIRMASS LIMITED TO LOCATIONS SOUTH OF WI IN BETTER 1000-850MB AND 850-700 MB FRONTOGENTIC FORCING AND Q VECTOR CONVERGENCE. MORE VIGOROUS WAVE TO APPROACH AND BRING BETTER CHC FOR SEVERE ON SAT NIGHT INTO SUNDAY AS WAVE BECOMES NEG TILTED AND CLOSES OFF. SOME DIFFERENCES...BUT SIMILAR AGREEMENT IN BRINGING LOW LVL JET INTO SW WI SAT BY 00Z...AND FORCING ALONG BAROCLINIC ZONE ACROSS SRN WI SAT EVE. PCPN LINGERS THRU SUNDAY AS CLOSED SYSTEM MOVES ACROSS WRN GRT LAKES...WITH A DRY MONDAY INTO TUE. NEXT WAVE IN BUSY PATTERN TO AFFECT RGN BEGINNING TUE AFTERNOON/EVE THRU WED. GFS SHOWING THIS SYSTEM CLOSING OFF AND LINGERING INTO FRIDAY. THO SUPPORTED BY POSITIVE HEIGHT ANOMALY OVER HUDSON BAY...WILL WAIT FOR SUPPORT FROM LATER RUNS TO SPREAD PCPN CHS THRU THE END OF NEXT WEEK. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && 09/09
Hazardous weather outlook, Apr 13, 5:20 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 520 PM CDT THU APR 13 2006 WIZ046-047-051-052-056>060-062>072-141000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 520 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL IS THE MAIN HAZARD...ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH THUNDERSTORMS BECOMING LIKELY SATURDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY NIGHT...SOUTH OF A PRINCETON...TO CAMPBELLSPORT...TO PORT WASHINGTON LINE. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-665-141000- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 520 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL IS THE MAIN HAZARD...ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORY CONDITIONS MAY BE MET SATURDAY NIGHT THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH THUNDERSTORMS BECOMING LIKELY SATURDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY NIGHT...SOUTH OF PORT WASHINGTON. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT. MBK
In the hours before
Local storm report, Apr 13, 10:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1006 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL 3 NW LAKE MILLS 43.10N 88.95W
04/13/2006 M4.25 INCH JEFFERSON WI LAW ENFORCEMENT
AT NEWVILLE ROAD AND INTERSTATE 94.
&&
DRHLocal storm report, Apr 13, 10:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1022 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL OCONOMOWOC 43.11N 88.50W
04/13/2006 E2.75 INCH WAUKESHA WI LAW ENFORCEMENT
CORNER OF HIGHWAY P AND K...NE SIDE OF OCONOMOWOC. WINDOW
BROKEN OUT OF SQUAD CAR.
&&
DRHLocal storm report, Apr 13, 10:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1024 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 2 W OCONOMOWOC 43.11N 88.54W
04/13/2006 E1.00 INCH JEFFERSON WI PUBLIC
&&
DRHLocal storm report, Apr 13, 10:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1025 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL ASHIPPUN 43.21N 88.52W
04/13/2006 E1.75 INCH DODGE WI PUBLIC
&&
DRHLocal storm report, Apr 13, 10:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1026 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM HAIL JEFFERSON 43.01N 88.81W
04/13/2006 M1.50 INCH JEFFERSON WI NWS EMPLOYEE
&&
DRHLocal storm report, Apr 13, 10:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1028 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 3 W BELMONT 42.74N 90.39W
04/13/2006 E0.25 INCH LAFAYETTE WI LAW ENFORCEMENT
0844 PM HAIL REWEY 42.84N 90.40W
04/13/2006 M2.00 INCH IOWA WI LAW ENFORCEMENT
0853 PM HAIL MINERAL POINT 42.86N 90.18W
04/13/2006 E2.75 INCH IOWA WI LAW ENFORCEMENT
0855 PM HAIL 3 W BELMONT 42.74N 90.39W
04/13/2006 E1.00 INCH LAFAYETTE WI LAW ENFORCEMENT
0908 PM HAIL DODGEVILLE 42.96N 90.13W
04/13/2006 M2.50 INCH IOWA WI NWS EMPLOYEE
0915 PM HAIL 3 SE BLUE MOUNDS 42.99N 89.78W
04/13/2006 M1.75 INCH DANE WI PUBLIC
0917 PM HAIL MOUNT HOREB 43.01N 89.73W
04/13/2006 M0.88 INCH DANE WI TRAINED SPOTTER
0920 PM HAIL 1 WNW MOUNT HOREB 43.01N 89.75W
04/13/2006 M1.50 INCH DANE WI AMATEUR RADIO
0927 PM HAIL 3 SW VERONA 42.96N 89.58W
04/13/2006 E0.75 INCH DANE WI AMATEUR RADIO
0930 PM HAIL MADISON 43.08N 89.39W
04/13/2006 E1.75 INCH DANE WI TRAINED SPOTTER
FELL AT WESTOWN MALL.
0932 PM HAIL MADISON 43.08N 89.39W
04/13/2006 M2.00 INCH DANE WI TRAINED SPOTTER
AT FISH HATCHERY ROAD...SOUTH OF THE BELTLINE.
0935 PM HAIL MADISON 43.08N 89.39W
04/13/2006 M1.50 INCH DANE WI AMATEUR RADIO
5 MILES SW OF STATE CAPITOL.
0936 PM HAIL MADISON 43.08N 89.39W
04/13/2006 E1.75 INCH DANE WI NWS EMPLOYEE
UNIVERSITY OF WISCONSIN...MADISON...HAIL COVERING THE
GROUND.
0936 PM HAIL 1 W LAKE MILLS 43.07N 88.93W
04/13/2006 M1.50 INCH JEFFERSON WI AMATEUR RADIO
0937 PM HAIL MADISON 43.08N 89.39W
04/13/2006 M2.00 INCH DANE WI TRAINED SPOTTER
UNIVERSITY OF WISCONSIN...MADISON CAMPUS.
0938 PM HAIL 1 NW MCFARLAND 43.03N 89.31W
04/13/2006 M1.50 INCH DANE WI AMATEUR RADIO
0939 PM HAIL 1 WSW SHOREWOOD HILLS 43.07N 89.46W
04/13/2006 M1.50 INCH DANE WI AMATEUR RADIO
0940 PM HAIL MONONA 43.05N 89.33W
04/13/2006 M3.00 INCH DANE WI TRAINED SPOTTER
0945 PM HAIL COTTAGE GROVE 43.08N 89.20W
04/13/2006 M3.00 INCH DANE WI TRAINED SPOTTER
0955 PM HAIL 3 NW LAKE MILLS 43.10N 88.95W
04/13/2006 M4.25 INCH JEFFERSON WI LAW ENFORCEMENT
AT NEWVILLE ROAD AND INTERSTATE 94.
1015 PM HAIL 2 W OCONOMOWOC 43.11N 88.54W
04/13/2006 E1.00 INCH JEFFERSON WI PUBLIC
1018 PM HAIL OCONOMOWOC 43.11N 88.50W
04/13/2006 E2.75 INCH WAUKESHA WI LAW ENFORCEMENT
CORNER OF HIGHWAY P AND K...NE SIDE OF OCONOMOWOC. WINDOW
BROKEN OUT OF SQUAD CAR.
1023 PM HAIL ASHIPPUN 43.21N 88.52W
04/13/2006 E1.75 INCH DODGE WI PUBLIC
1024 PM HAIL JEFFERSON 43.01N 88.81W
04/13/2006 M1.50 INCH JEFFERSON WI NWS EMPLOYEE
&&
DRHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:09 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 81 min |
| Apr 13, 8:58 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 77 min |
| Apr 13, 9:45 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 45 min |
| Apr 13, 10:00 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 38 min |
| Apr 13, 10:07 PM CDT | Special Marine Warning | MKX | 83 min | |
| Apr 13, 10:09 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington, Waukesha | 66 min |
| Apr 13, 10:12 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 18 min |
| Apr 13, 10:26 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 34 min |
| Apr 14, 12:13 AM CDT | Special Marine Warning | MKX | 92 min | |
| Apr 14, 12:19 AM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 41 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.